A problem on inequalities for derivatives on compact Riemannian symmetric spaces of rank 1
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1989), pp. 12-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_3_a2,
author = {V. A. Ivanov},
title = {A problem on inequalities for derivatives on compact {Riemannian} symmetric spaces of rank~1},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {12--18},
year = {1989},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_3_a2/}
}
V. A. Ivanov. A problem on inequalities for derivatives on compact Riemannian symmetric spaces of rank 1. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1989), pp. 12-18. http://geodesic.mathdoc.fr/item/IVM_1989_3_a2/